| Catalog Number |
09793194001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable sodium electrode results for 2 patient samples on a cobas c 303 analytical unit.Sample 1: the initial result was 131.9 mmol/l, and the repeated result was 139.9 mmol/l.Sample 2: the initial result was 131.6 mmol/l, and the repeated result was 137.6 mmol/l.The repeated results were obtained on another module and were believed to be correct.The samples were repeated because the initial results were questioned by the physician.
Additional Manufacturer Narrative
The electrode lot number is fap with an expiration date of 07-sep-2026.The field service representative checked the dilution cup and found wear marks under the vacuum nozzle and sipper probe.He rotated the cup to move the wear marks away from the sipper probe, cleaned the sipper probe and vacuum nozzle, and replaced the dilution cup.He performed checks and tests with acceptable results.The investigation is ongoing.
Additional Manufacturer Narrative
The qc was acceptable.The investigation determined that the service actions resolved the issue.